# SDR DALA13015790946

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1380 STA X=13 AND X=-13.  FRAME TEE WAS REPLACE IAW DWG 9912246, REV  DE (FRAME TEE WAS REMOVED, NEW FRAME TEE WAS INSTALLED.) IAW SRM 51-30-2, 51-30-5.
